# SDR USAA980638

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 222
- Part time: 37,297 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION ON SURFACE STATION 222 RT 27 INCH ABOVE FLOORLINE ANGLE.  CORROSION TASK NR C53-101-01.  REMOVED SURFACE CORROSION PER SRM 51-10-6.  (M)
